# SDR 9623499957

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 965 FRAME BETWEEN LONGERON 26L - 28R.  REPAIRED FRAME (P/N 9912243-105) PER EA 99-111745.
